RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2016, Issue 1(47), Pages 44–53 (Mi iimi327)  

Characteristics of invariancy for the attainability set of a control system

L. I. Rodina, A. H. Hammady

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We study characteristics associated with invariancy or weak invariancy of a given set $\mathfrak M\doteq\{(t,x)\in [0,+\infty)\times\mathbb R^n: x\in M(t)\}$ with respect to a control system $\dot x=f(t,x,u)$ on a finite time interval. One of such characteristics is relative frequency $freq_{[\tau,\tau+\vartheta]}(D,M)$ of containing the attainability set $D(t,X)$ of this system in the set $\mathfrak M$ on a segment $[\tau,\tau+\vartheta]$. This characteristic is equal to the quotient of the Lebegues measure of those $t$ from $[\tau,\tau+\vartheta]$ at which $D(t,X)\subseteq M(t)$ to the length of the given segment. Other characteristic, $freq_{\vartheta}(D,M)\doteq\inf\limits_{\tau\geqslant 0}  freq_{[\tau,\tau+\vartheta]}(D,M)$ displays uniformity of containing the attainability set $D(t,X)$ in the set $\mathfrak M$ on a segment of the fixed length $\vartheta$. We prove theorems about estimation and calculation of these characteristics for various multivalued functions $M(t)$ and $D(t,X)$. In particular, we receive equalities for $freq_{T}(D, M)$ if the function $M(t)$ is periodic with a period $T$ and the function $D(t, X)$ satisfies the inclusion $D(t+T,X)\subseteq D(t,X)$ for all $t\geqslant 0$. We consider examples of calculation and estimations of these characteristics.

Keywords: control systems, differential inclusions, attainability set.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00346_а
Ministry of Education and Science of the Russian Federation 2003


Full text: PDF file (237 kB)
References: PDF file   HTML file

UDC: 517.958, 530.145.6
MSC: 34H05, 34H99, 93C10
Received: 31.03.2016

Citation: L. I. Rodina, A. H. Hammady, “Characteristics of invariancy for the attainability set of a control system”, Izv. IMI UdGU, 2016, no. 1(47), 44–53

Citation in format AMSBIB
\Bibitem{RodHam16}
\by L.~I.~Rodina, A.~H.~Hammady
\paper Characteristics of invariancy for the attainability set of a control system
\jour Izv. IMI UdGU
\yr 2016
\issue 1(47)
\pages 44--53
\mathnet{http://mi.mathnet.ru/iimi327}
\elib{http://elibrary.ru/item.asp?id=25980776}


Linking options:
  • http://mi.mathnet.ru/eng/iimi327
  • http://mi.mathnet.ru/eng/iimi/y2016/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:110
    Full text:34
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019